# SDR ASAA0380047

- Difficulty date: January 5, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5912149511
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K CHECK, LEFT WING OUTBOARD FLAP MID FITTING HAS TOOLING MARKS AND GOUGES, TWO PLACES.  REPAIRED PER EA 5750-01759.  (M)
